| Model Number |
02.12.0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2025: lot: 2012781: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery due to knee instability performed about 4 years after the primary surgery.Liner was revised from 10mm to 14mm.The surgery was finished successfully.